# SDR SWIA202158578

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 573-661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH SIDE SEAT TRACK HAS CORROSION MULTIPLE PLACES BETWEEN FS573 AND FS661+14.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED SEAT RAIL F.S.573 TO 661+14 IAW CRJ-900 AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07
